Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 29, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Dec 7, 2011, 3:38 AM EST. It took effect at Dec 7, 2011, 7:00 PM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2011, 3:38 AM EST (08:38 UTC)
- In effect from
- Dec 7, 2011, 7:00 PM EST
- Expired
- Dec 8, 2011, 4:00 PM EST
- In force
- 21 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
036 WHUS72 KMFL 070838 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 338 AM EST WED DEC 7 2011 ...A SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS THIS EVENING AND FOR LAKE OKEECHOBEE AND NORTHERN ATLANTIC WATERS OVERNIGHT... GMZ656-657-676-071600- /O.NEW.KMFL.SC.Y.0029.111208T0000Z-111208T1500Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 338 AM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY. * WINDS AND WAVES: WINDS ARE EXPECTED TO RAPIDLY INCREASE TO 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS FROM THE NORTHWEST AS A COLD FRONT MOVES THROUGH THIS EVENING. WAVES ARE EXPECTED TO RAPIDLY BUILD TO 5 TO 7 FEET NEARSHORE AND 7 TO 9 FEET OFFSHORE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-650-670-071600- /O.NEW.KMFL.SC.Y.0029.111208T0600Z-111208T1500Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 338 AM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY. * WINDS AND WAVES: WINDS ARE EXPECTED TO RAPIDLY INCREASE TO AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS FROM THE NORTHWEST AS A COLD FRONT MOVES THROUGH TONIGHT. WAVES IN THE ATLANTIC WATERS ARE EXPECTED TO RAPIDLY BUILD TO 6 TO 8 FEET OVERNIGHT...HIGHEST IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
5 follow-up statements
736 WHUS72 KMFL 071535 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1035 AM EST WED DEC 7 2011 ...A SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS THIS EVENING AND FOR LAKE OKEECHOBEE AND NORTHERN ATLANTIC WATERS OVERNIGHT... GMZ656-657-676-072345- /O.CON.KMFL.SC.Y.0029.111208T0000Z-111208T1500Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1035 AM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY. * WINDS AND WAVES: WINDS ARE EXPECTED TO RAPIDLY INCREASE TO 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS FROM THE NORTHWEST AS A COLD FRONT MOVES THROUGH THIS EVENING. WAVES ARE EXPECTED TO RAPIDLY BUILD TO 6 TO 9 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-650-670-072345- /O.CON.KMFL.SC.Y.0029.111208T0600Z-111208T1500Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 1035 AM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY. * WINDS AND WAVES: WINDS ARE EXPECTED TO RAPIDLY INCREASE TO AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS FROM THE NORTHWEST AS A COLD FRONT MOVES THROUGH TONIGHT. WAVES IN THE ATLANTIC WATERS ARE EXPECTED TO RAPIDLY BUILD TO 6 TO 8 FEET OVERNIGHT...HIGHEST IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
846 WHUS72 KMFL 071942 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 242 PM EST WED DEC 7 2011 ...A SMALL CRAFT ADVISORY IN EFFECT FOR THE GULF WATERS THIS EVENING AND FOR LAKE OKEECHOBEE AND NORTHERN ATLANTIC WATERS OVERNIGHT... GMZ656-657-676-080345- /O.CON.KMFL.SC.Y.0029.111208T0000Z-111208T1500Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 242 PM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY. * WINDS AND WAVES: WINDS ARE EXPECTED TO RAPIDLY INCREASE TO 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS FROM THE NORTHWEST AS A COLD FRONT MOVES THROUGH THIS EVENING. WAVES ARE EXPECTED TO RAPIDLY BUILD TO 6 TO 9 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-650-670-080345- /O.CON.KMFL.SC.Y.0029.111208T0600Z-111208T1500Z/ LAKE OKEECHOBEE- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 242 PM EST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EST THURSDAY. * WINDS AND WAVES: WINDS ARE EXPECTED TO RAPIDLY INCREASE TO AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS FROM THE NORTHWEST AS A COLD FRONT MOVES THROUGH TONIGHT. WAVES IN THE ATLANTIC WATERS ARE EXPECTED TO RAPIDLY BUILD TO 6 TO 8 FEET OVERNIGHT... HIGHEST IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
366 WHUS72 KMFL 080855 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 355 AM EST THU DEC 8 2011 ...A SMALL CRAFT ADVISORY IN EFFECT FOR ALL OF SOUTH FLORIDA WATERS THIS MORNING... AMZ651-671-081500- /O.EXA.KMFL.SC.Y.0029.000000T0000Z-111208T1500Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 355 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND WAVES: WINDS ARE EXPECTED TO RAPIDLY INCREASE TO AROUND 20 KNOTS FROM THE NORTH WITH FREQUENT HIGHER GUSTS THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-670-GMZ656-657-676-082100- /O.EXT.KMFL.SC.Y.0029.000000T0000Z-111208T2100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 355 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: WINDS ARE EXPECTED TO BE AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS FROM THE NORTH TODAY. WAVES IN THE ATLANTIC WATERS ARE EXPECTED TO RAPIDLY BUILD TO 5 TO 7 FEET... HIGHEST IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-081500- /O.CON.KMFL.SC.Y.0029.000000T0000Z-111208T1500Z/ LAKE OKEECHOBEE- 355 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND WAVES: WINDS ARE EXPECTED TO BE AROUND 20 KNOTS FROM THE NORTH WITH FREQUENT HIGHER GUSTS THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
055 WHUS72 KMFL 081533 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1033 AM EST THU DEC 8 2011 ...A SMALL CRAFT ADVISORY IN EFFECT FOR THE ATLANTIC WATERS EAST OF PALM BEACH COUNTY AND THE GULF WATERS... AMZ650-670-GMZ656-657-676-082100- /O.CON.KMFL.SC.Y.0029.000000T0000Z-111208T2100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1033 AM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: WINDS ARE EXPECTED TO REMAIN AROUND 20 KNOTS WITH FREQUENT HIGHER GUSTS FROM THE NORTH. WAVES IN THE OFFSHORE GULF AND ATLANTIC WATERS ARE EXPECTED TO REMAIN IN THE 5 TO 7 FOOT RANGE...HIGHEST IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
088 WHUS72 KMFL 082128 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 428 PM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY NO LONGER IN EFFECT... AMZ650-670-GMZ656-657-676-082230- /O.EXP.KMFL.SC.Y.0029.000000T0000Z-111208T2100Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 428 PM EST THU DEC 8 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND SEAS ACROSS THE LOCAL GULF AND ATLANTIC WATERS HAVE SUBSIDED BELOW ADVISORY CRITERIA. THEREFORE...THE SMALL CRAFT ADVISORY FOR PORTIONS OF THE LOCAL ATLANTIC AND GULF WATERS HAS BEEN ALLOWED TO EXPIRE. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 7, 3:07 AM EST, 31 minutes earlier.
Area forecast discussion, Dec 7, 3:07 AM EST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
307 AM EST WED DEC 7 2011
.SHORT TERM...TODAY THROUGH FRIDAY...NEW GFS RUN SHOWS NO
SIGNIFICANT CHANGES FROM 24 HRS AGO WITH THE OUTPUT BEING SIMILAR
TO BOTH NAM AND ECMWF. THIS HELPS TO INCREASE CONFIDENCE IN THIS
FORECAST PACKAGE. COLD FRNT CURRENTLY EXTENDING FROM SE
U.S./FLORIDA PANHANDLE TO CENTRAL GULF CONTINUES ON TRACK AND
SHOULD REACH LAKE OKEECHOBEE/NW INTERIOR THIS EVENING AND SHOULD
CROSS THE SOUTHEAST COAST BEFORE MIDNIGHT. MODELS CONTINUE TO
AGREE IN THAT THE FRONT WL HAVE ENOUGH PUSH TO MAKE IT TO NRN
BAHAMAS BY THURSDAY MORNING, BUT WL LOOSE ANY UPPER LEVEL SUPPORT
AFTER THAT AS MOST ENERGY ASSOCIATED WITH THE PARENT TROUGH LIFT
NE AND FLOW ALOFT BECOMES PARALLEL TO THE FRONT. AS THE POLAR JET
RETREATS NORTHWARD, THE ATLANTIC RIDGE WILL BEGIN TO BUILD
WESTWARD AGAIN WITH A LOW LEVEL EASTERLY FLOW PUSHING THE
DISSIPATING BOUNDARY (AND ASSOCIATED CLOUDS/PRECIP) BACK OVER THE
LOCAL AREA BY FRIDAY. IN VIEW OF THE MODELS PERSISTENCE AND DUE TO
THE FACT THAT GFS SEEMS MORE STABLE NOW WITHOUT FLIPPING BACK AND
FORTH...WL NOT DEVIATE MUCH (EXCEPT FOR TWEAKING HERE AND THERE)
FROM GFS FORECAST TEMPS/PRECIP DURING THIS PERIOD. HAVING SAID
THAT...IT LOOKS LIKE NOT MUCH PRECIP WILL BE ASSOCIATED WITH THIS
SYSTEM EXCEPT FOR A FEW ISOLD SHOWERS. TEMPERATUREWISE...ON THE
OTHER HAND WE COULD SEE A GOOD 8-10 DEGREES DROP IN MIN TEMP BY
THURSDAY MORNING WITH LOWS RANGING FROM MID 40S GLADES TO LOWER
50S GULF COAST AND M/U 50S EASTERN METRO AREAS. LIKEWISE...MAX
TEMPS ON THURSDAY MAY BARELY CLIMB ABOVE 70. NOW, AS INDICATED
ABOVE...THE FRONT WILL LIKELY HIT THE BRAKES ACROSS THE NRN
BAHAMAS AND BE PUSHED BACK OVER OUR AREA BY FRIDAY...THIS MEANS
THIS COOL WX CONDITIONS WILL BE SHORT LIVED WITH A RETURN TO
WARMER CONDITIONS BY FRIDAY.
&&
.LONG TERM...SATURDAY THROUGH TUESDAY...GFS HINTS AT THE REMNANTS
OF THE FRNTAL BOUNDARY HANGING OVER SOUTH FLORIDA SATURDAY THROUGH
SUNDAY. GFS MAY BE OVERDOING IT WITH PRECIP COVERAGE AND
AMOUNT...HOWEVER ISOLD TO WIDELY SCT SHOWERS ARE NOT OUT OF THE
QUESTION. A SERIES OF WEAK ENERGY IMPULSES ALONG THE SRN BRANCH OF
THE POLAR JET MAY FINALLY HELP TO PUSH WHATEVER IS LEFT OF THE
FRONTAL BOUNDARY EAST OF THE LOCAL AREA BY LATE MONDAY OR TUESDAY.
.MARINE...MARINE CONDITIONS SHOULD BE PLEASANT ACROSS ALL WATERS
THIS MORNING AND EARLY AFTERNOON WITH MAINLY LIGHT VARIABLE TO SW
WINDS. HOWEVER...CONDITIONS COULD RAPIDLY DETERIORATE ACROSS THE
GULF WATERS EARLY THIS EVENING WITH THE WINDS QUICKLY INCREASING
FROM NW. STRONG NW WINDS SHOULD SPREAD OVER THE REST OF THE AREA
BY MIDNIGHT TONIGHT WITH ADVISORY CONDITIONS LIKELY ACROSS MOST
WATERS BY THURSDAY MORNING. WL GO AHEAD AND ISSUE A SMALL CRAFT
ADVISORY FOR THE GULF WATERS STARTING AT 00Z TONIGHT AND EXTENDING
IT TO LAKE OKEECHOBEE AND THE ATLANTIC WATERS OFF PALM BEACH
COUNTY AT 06Z. WL KEEP THE SOUTHERN ATLANTIC WATERS OUT OF THE
ADVISORY FOR THE TIME BEING AS THOSE CONDITIONS ARE NOT EXPECTED TO
REACH THESE WATERS UNTIL AFTER SUNRISE THU MORNING. WL LET DAY
SHIFT ASSESS THE SITUATION AND DECIDE WHETHER OR NOT EXTEND THE
ADVISORY FURTHER SOUTH.
&&
.FIRE WEATHER...DEWPOINTS SHOULD DROP QUICKLY AFTER THE FRONT
MOVES THROUGH LATE TONIGHT. LOWEST DEWPOINTS ARE EXPECTED TO FALL
TO THE M/U 30S ACROSS A GOOD PORTION OF GLADES...HENDRY AND EVEN
COLLIER COUNTY BY THU MORNING. ALTHOUGH GUIDANCE SHOWS THEM
QUICKLY BOUNCING BACK...THEY STILL COULD BE LOW ENOUGH TO PUT PORTIONS
OF GLADES...HENDRY AND COLLIER COUNTIES UNDER 37-39% RH VALUES FOR
A FEW HOURS LATE MORNING/EARLY AFTERNOON THURSDAY. RH VALUES ARE
EXPECTED TO BE ABOVE 40% REST OF THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 82 56 71 64 / 10 20 10 10
FORT LAUDERDALE 82 58 73 67 / 10 20 10 10
MIAMI 82 60 73 66 / 10 20 10 10
NAPLES 81 53 72 57 / 10 20 - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 1 AM TO 10 AM EST THURSDAY FOR COASTAL
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
LAKE OKEECHOBEE-WATERS FROM JUPITER INLET TO DEERFIELD
BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST
THURSDAY FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA
BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...47/RGH
AVIATION/RADAR...71/JEHazardous weather outlook, Dec 6, 5:00 PM EST, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 500 PM EST TUE DEC 6 2011 FLZ063-066>075-168-172>174-071030- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 500 PM EST TUE DEC 6 2011 ...MODERATE RISK OF RIP CURRENTS ATLANTIC BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: PERSISTENT ONSHORE FLOW WILL RESULT IN A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF MIAMI DADE, BROWARD, AND PALM BEACH COUNTIES OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE RISK OF RIP CURRENTS MAY PERSIST THROUGH WEDNESDAY AT THE ATLANTIC COAST BEACHES. IN WAKE OF A PASSING COLD FRONT, WINDS AND SEAS MAY APPROACH ADVISORY LEVELS OVER THE LOCAL WATERS LATE WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.